# SDR HEEA076600

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- Aircraft time: 12,054 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8480459
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN UNIT IS TURNED ON, POWERS UP FOR APPROX. 15 SECONDS TO ONE MINUTE THEN GOES BLANK. REPLACED WITH SERVICEABLE PART.
